# SDR DALA2024022102431

- Difficulty date: February 1, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 28,476 hours, 11,161 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RT HORIZ LEADING EDGE. REF B737 SRM 55-10-01-1A-1 FOR DENTS IN AREA 3 NOTE 7 OPTION 1 TEMP REPAIR PERFORMED TO BE REINSPECTED EVERY 10 DAYS. REMOVED AND REPLACED R/H HORIZONTAL STAB LEADING EDGE IAW B737 AMM 27-41.
